# SDR IPXA3580369

- Difficulty date: September 8, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 20,404 hours, 13,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6525338
- Condition: Bent
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C10, MAIN DECK CARGO COMPARTMENT DOOR INTERNAL FRAME BENT.   PERFORMED REPAIR IAW EO B757-5230-52228-A.
